Ostrowski’s type inequalities for some classes of continuous functions of selfadjoint operators in Hilbert spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2011) Ostrowski’s type inequalities for some classes of continuous functions of selfadjoint operators in Hilbert spaces. Computers and Mathematics with Applications, 62 (12). pp. 4439-4448. ISSN 0898-1221

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/9475
DOI https://doi.org/10.1016/j.camwa.2011.10.020
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords ResPubID24528, selfadjoint operators, functions of selfadjoint operators
Citations in Scopus 4 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login